Antidepressant and menstrual cycle?

Discussion in 'Mental Health Disorders' started by meowmeow, May 26, 2012.

Thread Status:
Not open for further replies.
  1. meowmeow

    meowmeow Member

    Ive just gotten my menstrual cycle for the first time since I've been on my antidepressant. (about a month and a half). And it seems that the pill gets completely shut off and my PMSing is increased. Super tired, irritable, sad, and more paranoid then Ive EVER felt in my life. It lasted two days. Has anyone else felt this?
     
  2. Rose24

    Rose24 Chat & Forum Buddy

    which one are you on?
     
  3. meowmeow

    meowmeow Member

    wellbutrin
     
  4. Chargette

    Chargette Well-Known Member

    I kept track of my cycle on a calendar. I started using up and down arrows of my mood and discovered that I always crashed around the 16th day of my cycle. For the preceding days I was very sexual. I think I was coming off of ovulation hormones and it was like coming off a drug every month. You may want to try this to see if you have a mood pattern. After discovering this I would avoid stressful events during that time.

    When a cycle disrupts once in a while it can be very hard to pinpoint a cause but most often it's caused by stress.

    Have you talked to your doctor about the things you are experiencing. The doctor should be able to tell you if this is related to the wellbutrin.

    I hope you feel better soon. :hug:
     
Thread Status:
Not open for further replies.